Share this page on

white Status white (Level 1/10)

Motive

Motive

No member profile available. The person you are looking for is no longer a Ciao member.

Reviews written

since 31/12/2010

1

Logynon Contraceptive Pill 31/12/2010

Stomach pains and nausea

Logynon Contraceptive Pill I have only been on the pill for several weeks now and it is causing me hell. For the past four days i have had nothing but severe stomach pains which began after vomiting if I got up too fast in the morning [which has never happened before]. Staying still works for extended periods of time works, but as soon as I get up it kick starts again. I've also noticed that because of this, my moods have been up and down over the past few weeks which is out of the norm since i'm usualy a pretty happy and outgoing person. More so depressive rather than energetic etc. I Wouldn't recommend it, and am definately going to try an alternative after the new year break ;/ Definately not going out for New Years though D;
Back to top